It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sam on November 19, 2000 at 22:28:51:

In Reply to: Question Re: Physical Symptoms when I run out of Dexstrostat posted by Samantha (Sam) on November 10, 2000 at 14:48:23:

Does anyone have experience re:my question? I sure would appreciate someone helping me out here.

Thank you!

Sam


: Hello

: I'm in-between doctors, out of meds for past few days, and my appt. is on Nov 20 w/new psych.

: Other than some mild agitation, HYPERness and difficulty focusing (i.e. No productivity), are there other symptoms of being off meds. This is the first time in 2 years for me.

: Thanks...appreciate your info.

: Samee


Follow Ups

All times are GMT -7. The time now is 02:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!